# SDR DL767011519

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 59,881 hours, 28,652 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T27405003
- Condition: Cracked
- Location: Fs 1809.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / BULKHEAD / FS 1809.5 / RH / OUTER FWD CHORD :    CRACK REPAIR                                                INSPECTION OF THE FS 1809.5 BULKHEAD PER AD 2001-09-13      REVEALED A CRACK IN THE RH FWD OUTER CHORD TYPICAL OF THE   AD AND BAC S/B 767-53-0078.  THE FWD CHORD WAS CUT AND A    NEW SECTION SPLICED PER THE S/B.  INSPECTION OF THE LOCAL   SPLICE FITTING AND SKIN IN THE AREA REVEALED A CRACK AT A   FASTENER HOLE.  THE HOLE WAS OVERSIZED AND BUSHED IN THE    CRACKED MEMBERS. THE REPAIRS WERE PER ER/A 381714-14AD,REV A
